Show simple item record

dc.contributor.authorKowalski, T
dc.contributor.authorKracht, M
dc.date.available2014-05-21T22:46:08Z
dc.date.issued2006-06
dc.identifier.citationKowalski, T. & Kracht, M. (2006). Semisimple Varieties of Modal Algebras. Studia Logica, 83 (1-3), pp.351-363. https://doi.org/10.1007/s11225-006-8308-2.
dc.identifier.issn0039-3215
dc.identifier.urihttp://hdl.handle.net/11343/29244
dc.languageen
dc.publisherSpringer Science and Business Media LLC
dc.subjectPure Mathematics
dc.titleSemisimple Varieties of Modal Algebras
dc.typeJournal Article
dc.identifier.doi10.1007/s11225-006-8308-2
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleStudia Logica
melbourne.source.volume83
melbourne.source.issue1-3
melbourne.source.pages351-363
dc.research.codefor101
dc.description.pagestart351
melbourne.publicationid158499
melbourne.elementsid331592
melbourne.contributor.authorKOWALSKI, TOMASZ
dc.identifier.eissn1572-8730
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record